Loading [MathJax]/jax/output/SVG/config.js
Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics), 2011, Issue 2(7), Pages 65–68 (Mi pfmt102)  

MATHEMATICS

On some characterization of Arens-Singer generalized analytic functions

A. R. Mirotina, M. A. Romanovab

a F. Skorina Gomel State University, Gomel
b Polesskiy State University, Pinsk
References:
Abstract: A new characterization of generalized analytic functions in sense of Arens–Singer is given in the case of maximal semigroups. It is shown that this result can be applied to approximation problems.
Keywords: algebra of generalized analytic functions, semigroup of semicharacters, Shilov boundary, approximation.
Received: 14.02.2011
Document Type: Article
UDC: 517.986
Language: Russian
Citation: A. R. Mirotin, M. A. Romanova, “On some characterization of Arens-Singer generalized analytic functions”, PFMT, 2011, no. 2(7), 65–68
Citation in format AMSBIB
\Bibitem{MirRom11}
\by A.~R.~Mirotin, M.~A.~Romanova
\paper On some characterization of Arens-Singer generalized analytic functions
\jour PFMT
\yr 2011
\issue 2(7)
\pages 65--68
\mathnet{http://mi.mathnet.ru/pfmt102}
Linking options:
  • https://www.mathnet.ru/eng/pfmt102
  • https://www.mathnet.ru/eng/pfmt/y2011/i2/p65
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Проблемы физики, математики и техники
    Statistics & downloads:
    Abstract page:143
    Full-text PDF :59
    References:58
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025